Araştırma özeti
Aşağıdaki metin kaynak makalenin lisansı doğrulanmış orijinal özetidir. cc by
Serotonin syndrome (SS) is a potentially life-threatening condition caused by excessive serotonergic activity, often due to drug interactions. It classically manifests with autonomic and neuromuscular hyperactivity and by mental status changes that might include restlessness, delirium, and agitation. We present a case of a 76-year-old patient with Parkinson's disease with SS triggered by interaction between rasagiline and buspirone. He presented with altered mental status, hyperreflexia, and muscle rigidity. Due to the severity of symptoms, he was early admitted to the ICU, and his clinical condition improved after discontinuation of serotonergic agents and supportive care. In SS, a high index of suspicion is fundamental, so early treatment is implemented.
Bilimsel değerlendirme
Araştırma sorusu
Sorunun kapsamı orijinal çalışma üzerinden değerlendirilir.
Yöntem ve örneklem
Çalışma tasarımı ve örneklem için kaynak makaleyi kontrol edin.
Temel bulgular
Bu kayıt için editoryal olarak onaylanmış bulgu özeti henüz yayımlanmadı.
Sınırlılıklar
Sonuçların genellenebilirliği, yanlılık ve klinik anlamı ayrıca incelenmelidir.
Bibliyografik veriden yöntem, örneklem veya klinik sonuç çıkarımı yapılmaz.